# SDR IPXA09556848

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 10,430 hours, 7,225 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Support Bracket
- Part number: 355M52092
- Condition: Cracked
- Location: Apu Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 APU FIRE BOTTLE BRACKET IS CRACKED AT THE I/B FWD BOLT HOLE.  REMOVED AND REPLACED FIRE BOTTLE SUPPORT BRACKET IAW SRM 51-40-02-0G.
